@Article{IJNAM-4-548, author = {Kunoth , A.Schlichtenmayer , M. and Schneider , C.}, title = {Speed Windsurfing: Modeling and Numerics}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2007}, volume = {4}, number = {3-4}, pages = {548--558}, abstract = {

We consider the following problem: Given a finite number of sails of different sizes with prescribed shapes, given the speed of the wind, the weight of a surfer, the size and shape of a surfboard and a corresponding fin; determine the sail and the course such that the windsurfer achieves maximal speed. We develop a simple model for describing the movement of the windsurfer for maximizing the speed in terms of a nonlinear ODE (ordinary differential equation). We conclude with the presentation of corresponding numerical results, some remarks on their validation and more involved models.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/877.html} }